# SDR AALA202212028612

- Difficulty date: November 3, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR SEAT TRACK AT FR 20 AND -Y1292. MAINTENANCE REPLACED SEAT TRACK PER SRM 51-72-11.
